# SDR USAA060366

- Difficulty date: February 27, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 16,223 hours, 16,223 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLOORBEAM AT Y1160 FRAME 66-68.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-21-11; CORROSION LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 2 X 2.4 INCH.
